# SDR SWAA2020042033078

- Difficulty date: March 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AT AFT CARGO BAY BS 807- BS827 RBL19 WL157. / REMOVED DAMAGED TENSION STRAP AND INSTALLED NEW TENSION STRAP AT BS 770-870 RBL 19 WL 157 IAW SRM 51-40-02-0G-0 AND DWG 146A0081 AND 146A8120
